# SDR 2003FA0000204

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Engine: Lyc O360A4M
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT JUST FIVE HOURS AFTER MAJOR OVERHAUL, THE FLIGHT CREW REPORTED THAT THE ENGINE MADE NOISE AT LOWER RPMS METAL PARTICLES THAT LOOK LIKE BEARING MATERIAL WERE FOUND IN THE OIL FILTER.  AN OIL SAMPLE WAS SENT IN FOR ANALYSIS.
